# SDR SWAA2022051293683

- Difficulty date: April 12, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 60,732 hours, 35,930 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Lh Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOWER SURFACE SLAT 3 LEADING EDGE SLAT NOSE SKIN AT SS 202.45 LT WING 2022-204268 / [01] ET TOOL USED: PN: PHASED 3D; SN: CZ1026 /09; DUE DATE: 08-SEP -22;[02] ET TOOL USED: PN: PHASED 3D; SN: CZ1026 /09; DUE DATE: 08-SEP -22;[03] TOOL USED PN: NORTEC 600D; SN: 210136503; CAL DUE DATE: 11-APR-23;[04] PERFORMED PERMANENT REPAIR LOC. LOWER SURFACE SLAT 3 LEADING EDGE SLAT NOSE SKIN AT SS 202.45 LT WING I.A.W B737-700 SRM 57-42-01-2R-8; REPAIR 8 FIG 202; TABLE 203. TOOL USED CALIPER P/N: 500-197-30; S/N: A18109059; DUE DATE: 05-AUG-22 AND RADIUS GAUGE P/N: 2204A3; S/N: AE-408659; DUE DATE: 14-FEB-23. MATERIAL USED ALUMINUM SHEET 7075-T6 0.071 PO# 2021-189588; ALUMINUM SHEET 7075-T6-0.063 PO# 2021-194451. SEE INDIVIDUAL SIGNOFFS BELOW;[05] CERTIFIED RII MAJOR REPAIR PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
